List of Articles Published in 1999

B.1999.91.9 Geometric zinvariants on An m-Dimensional Ruled Manifold
M.A. Soliman, N. H. Abdel and H. N. Abd-Ellah, Vol. 91, No. 2, April 1999
B.1999.91.8 Quantum Gravity
Venzo De Sabbata, Vol. 91, No. 1, Febuary 1999
B.1999.91.7 Fequency Shift of Spectral Lines in Wolf Mechnism and Coslmological Redshift
S. Roy, S. Datta and M. Roy, Vol. 91, No. 1, Febuary 1999
B.1999.91.62 On Spherically Symmetric Space Times V_5
T. M. Karade and K. T. Thomas, Vol. 91, No. 6, December 1999
B.1999.91.61 Fixed Point Theorems in Complete Metric Spaces by Using a Continuous Control Function
K.P. R. Sastry, G.V.R. Babu and D. Narayana Rao, Vol. 91, No. 6, December 1999
B.1999.91.60 On A Type of Contact Metric Manifolds
A.A. Shaikh and U. C. De, Vol. 91, No. 6, December 1999
B.1999.91.6 Topological Evolution and Cosmic Chaos
Roman Tomaschitz, Vol. 91, No. 1, Febuary 1999
B.1999.91.59 Five Mappings with a Common Fixed Point
M. Imdad, Vol. 91, No. 6, December 1999
B.1999.91.58 A Common Fixed Point Principle In D-Metric Spaces
B .C. Dhage, Vol. 91, No. 6, December 1999
B.1999.91.57 Spectral Properties for p-Hyponormal Operators with 0 < p < 1
S. M. Patel, Vol. 91, No. 6, December 1999
B.1999.91.56 Transient Free Convection Flow of an Viscoelastic Fluid Past An Infinite Vertical Plate with Uniform Surface Heat Flux
U. N. Das, R Deka and V.M. Soundalgekar, Vol. 91, No. 6, December 1999
B.1999.91.55 D-Convex Bodies and Focal Points
Hoda K. El-Sayid, Vol. 91, No. 6, December 1999
B.1999.91.54 On Semi-Prime Ideals in Semilattices
Y.S. Pawar and A.D. Lokhande, Vol. 91, No. 6, December 1999
B.1999.91.53 On Upper Semicontinuity of Families of Optimal Control and Families of Supporting Functional in Locally Convex Linear Topological Space
Hora Krishna Samanta, Vol. 91, No. 6, December 1999
B.1999.91.52 Gauge Connection with Arbitrary Spin (≤ 2) Bosonic Field
Manan Sengupta, Vol. 91, No. 6, December 1999
B.1999.91.51 On Uniform Matrix Summability of a Fourier Series
Shyam Lal and Ajay Pratap, Vol. 91, No. 5, October 1999
B.1999.91.50 Sasakian Manifolds Admitting an Infinitesimal Non-Isometric Conformal Transformation
S.S. Pujar, Vol. 91, No. 5, October 1999
B.1999.91.5 The Strengths and Limitations of a Stability Conjecture for Cauchy Horizons
T.M. Helliwell and D.A. Konkowski, Vol. 91, No. 1, Febuary 1999
B.1999.91.49 A Fixed Point Theorem in the Context of Fuzzy Metric Spaces
B.S. Choudhury and P.N. Dutta, Vol. 91, No. 5, October 1999
B.1999.91.48 Subdirect Products of a Distributive Quasi-Lattice and a Ring
P. Mukhopadhyay and Shamik Ghosh, Vol. 91, No. 5, October 1999